| Model Number |
VTICM5_12.6 (-5.50/2.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Over/under correction and secondary surgical intervention to remove/replace/reposition is identified in the labeling as a known potential adverse event following icl implantation.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.H3: device evaluation is required but has not yet been performed.H6: investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.H6: health effect - clinical code (e): 4581 - under refraction.Claim: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced under refraction.The lens was exchanged with a same length lens, but different power and the problem resolved.It has been noted that the surgeon selected a different lens size than that initially suggested by the icl calculation software.Therefore, there is not enough safety and effectiveness data to support implantation in this patient category.
Additional Manufacturer Narrative
Correction: over/under correction and secondary surgical intervention to remove/replace/reposition is identified in the labeling as a known potential adverse event following icl implantation.H3: device evaluation is not required.H6: investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.H6: health effect - clinical code (e): 4581 - under refraction.Claim: (b)(4).